# SDR FDEA202204130955

- Difficulty date: April 13, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 72,095 hours, 25,398 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS161210
- Condition: Damaged
- Location: Hyd Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A, O

## Discrepancy

AT FL 270 RECEIVED ECAM HYD GRN SYS LO PSI, THEN LO  RESERVOIR.  IMMEDIATELY TURNING OFF  GRN SYS PUMPS TO PREVENT PUMP DAMAGE. CONFIRMED  BOTH ECAM & OVERHEAD GRN SYS RES LOW.  MANUAL GEAR EXTENSION QRH CHECKLIST.  DURING DESCENT & DURING FINAL CONTINUED TO  RECEIVE GRN SYS LOW PSI.  ONCE ON DECK FOUND GREEN SYS LEVELS  NORMAL. VERIFIED GREEN HYD QUANTITY TO BE JUST BELOW THE TOP HAT. INSPECTED & FOUND HYD LEAK IN WHEEL WELL, COMING FROM BRAKE SELECTOR, STANDBY GENERATOR VALVE. FOUND A FITTING ON VALVE MANIFOLD TO BE EXCESSIVELY LOOSE, FOUND THE O-RING DAMAGED. CLEANED FITTING & REPLACED O-RING IAW AMM 20-23-16-00, LEAK CHECKED GOOD.
